# SDR HYIA20210712001

- Difficulty date: July 1, 2021
- Submitted: July 12, 2021
- Operation: Air carrier
- Aircraft: N402VN
- Make and model: Cessna 402C
- Aircraft serial: C4020488
- Aircraft time: 36,163 hours, 38,286 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Strap
- Part number: 52920292
- Condition: Corroded
- Location: Rt Wing
- Part time: 14,677 hours
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SID 57-10-16 INSPECTION, 3 AREAS OF CORROSION WERE IDENTIFIED ON THE RIGHT SPAR STRAP OF N402VN. THESE AREAS ARE LOCATED ON THE OUTBOARD END OF THE STRAP BETWEEN APPROXIMATE WING STATIONS, 145.87-155.62, AND ARE BEYOND LIMITS FOR REPAIR AS OUTLINED IN SID 57-10-16. THIS STRAP HAS BEEN REPLACED USING NEW PARTS.
